Differential and Integral Equations

Uniform Lipschitz regularity of a singular perturbation problem

Luis A. Caffarelli

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 8, Number 7 (1995), 1585-1590.

Dates
First available in Project Euclid: 12 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1368397748

Mathematical Reviews number (MathSciNet)
MR1347971

Zentralblatt MATH identifier
0863.35008

Subjects
Primary: 35R35: Free boundary problems
Secondary: 35B35: Stability 35K55: Nonlinear parabolic equations

Citation

Caffarelli, Luis A. Uniform Lipschitz regularity of a singular perturbation problem. Differential Integral Equations 8 (1995), no. 7, 1585--1590. https://projecteuclid.org/euclid.die/1368397748


Export citation